# SDR USVA8954

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 1161110DG
- Condition: Low Pressure
- Location: L-1 Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE READS ZERO PRESSURE.  REMOVED AND REPLACED DOOR SLIDE IAW BMM 25-61-311.  (X)
